# SDR CALA2018081761796

- Difficulty date: August 10, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D532313692000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN,  FRAME 35,  STRINGER 30L, AFT LOWER FASTNER HOLE HAD A CRACK INDICATION.  REPAIRED IAW PART 3 OF ECRA 5311-01981.
